MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; HIP PROSTHESIS

BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Remains implanted.Concomitant medical products: medical product: g7 hi-wall e1 liner 40mm i catalog #: 010000945 lot #: 6046200, medical product: g7 pps ltd acet shell 66i catalog #: 010000670 lot #: 6275966, medical product: tprlc 133 t1 pps so 22x164mm catalog #: 51-103220 lot #: 6143346, medical product: cer opt type 1 tpr sleve 0mm catalog #: 650-1066 lot #: 2959127.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
Patient underwent primary left tha.Subsequently, the patient experienced left tha dislocation and closed reduction was performed.
 
Additional Manufacturer Narrative
(b)(4).As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 2 similar complaints reported with the item.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Patient underwent primary left tha.Subsequently, the patient experienced a dislocation and closed reduction was performed.

Brand Name
CER BIOLOXD OPTION HD 40MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9184257
Report Number3002806535-2019-00815
Device Sequence Number2413814
Product Code LZO
UDI-Device Identifier00887868248597
UDI-Public00887868248597
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1058
Device Lot Number2982812
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight98